Gerd, soar throat, dry mouth

Can you help
1
GERD - 100.0%
0
Soar throat, dry mouth - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lojan
New Member


Date Joined Jun 2009
Total Posts : 5
   Posted 6/21/2009 10:02 PM (GMT -6)   
I am new. I got Gerd, in my opinion, from lots of medication that I was using. Although I eliminated them, once I got the GERD it remained. I have been on Nexium, Protonox, now Pariet plus Zantac, leaving me with extremely dry mouth in addition to bitter and sour taste. I wake up during the night  and use artificial saliva. I feel that Nexium would help me over the time (8weeks minimum as I was told) if I could continue due to dry mouth. Please share your experience.

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 6919
   Posted 6/22/2009 5:26 AM (GMT -6)   
Hi Lojan,
Welcome to Healing Well! I think you'll find lots of support here. You've come to the right place--it's a very active forum with many experienced members. I'm sorry about your GERD symptoms, and dry mouth. I suffer from dry mouth as well, but I've never had the need for artificial saliva--I just always have a bottle of water with me wherever I go.

I do think if you could find a PPI that doesn't cause dry mouth. I take Protonix, and looked up the side effects--dry mouth is not listed as one. I take inhaled meds for asthma, and those are the cause of my dry mouth. Maybe you could discuss the side effects with your doctor, and ask for a change in meds.

I'm sure you'll get some ideas from other members soon.
Good luck, Lojan!
Denise

Lojan
New Member


Date Joined Jun 2009
Total Posts : 5
   Posted 6/22/2009 7:47 AM (GMT -6)   
Thank you, Denise. My dry mouth is caused by any GERD medication. During the day I can overcome the problem by drinking water, but it keeps me up at night.
I intend to ask my MD to send me to specialist. I do not intend to go for surgery. I am exhausted from not sleeping and am worried as to what to do.
Lojan

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/22/2009 8:18 AM (GMT -6)   

Lojan,

Hello and welcome to HealingWell.  This is Kitt. I take Prilosec and it does not cause me to have a dry mouth.  I am wondering what other medication you take that may be contributing to dry mouth.

I do drink a lot all day long, H20, juices, sodas.

Glad to see you found us.

Kitt


 

Kitt,
Moderator: Osteoarthritis & GERD/Heartburn
Co-Moderator: Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 17, 2014 4:34 PM (GMT -6)
There are a total of 2,220,452 posts in 247,094 threads.
View Active Threads


Who's Online
This forum has 156405 registered members. Please welcome our newest member, Ivs17.
473 Guest(s), 27 Registered Member(s) are currently online.  Details
MarieLS, Summersun, Tunnelvisionary, StarGirl10, Tirzah, creed_three, brt4545, Dixie6, Hep 97, hampy12, sknight, Tudpock18, NiceCupOfTea, pink1, *JimO*, Jason R, soystud, churey360, Joey911, Krys4787, wampuscats, Goldengirl2014, annadee, quincy17, roxy8820, Myself 09, Ivs17


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer